Open book structures and unicity of minimal submanifolds
Annales de l'Institut Fourier, Volume 40 (1990) no. 3, pp. 701-708.

We prove unicity of certain minimal submanifolds, for example Clifford annuli in S 3 . The idea is to consider the placement of the submanifold with respect to the (singular) foliation of S 3 by the Clifford annuli whose boundary are two fixed great circles a distance π/2 apart.

Nous démontrons l’unicité de certaines sous-variétés minimales, par exemple, les anneaux de Clifford dans S 3 . L’idée est de regarder le placement de la sous-variété minimale par rapport au feuilletage singulier de S 3 par des anneaux de Clifford de bord deux géodésiques fixées à une distance π/2.

@article{AIF_1990__40_3_701_0,
     author = {Hardt, R. and Rosenberg, Harold},
     title = {Open book structures and unicity of minimal submanifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {701--708},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {40},
     number = {3},
     year = {1990},
     doi = {10.5802/aif.1229},
     mrnumber = {92e:53009},
     zbl = {0702.53039},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.1229/}
}
TY  - JOUR
AU  - Hardt, R.
AU  - Rosenberg, Harold
TI  - Open book structures and unicity of minimal submanifolds
JO  - Annales de l'Institut Fourier
PY  - 1990
SP  - 701
EP  - 708
VL  - 40
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.1229/
DO  - 10.5802/aif.1229
LA  - en
ID  - AIF_1990__40_3_701_0
ER  - 
%0 Journal Article
%A Hardt, R.
%A Rosenberg, Harold
%T Open book structures and unicity of minimal submanifolds
%J Annales de l'Institut Fourier
%D 1990
%P 701-708
%V 40
%N 3
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.1229/
%R 10.5802/aif.1229
%G en
%F AIF_1990__40_3_701_0
Hardt, R.; Rosenberg, Harold. Open book structures and unicity of minimal submanifolds. Annales de l'Institut Fourier, Volume 40 (1990) no. 3, pp. 701-708. doi : 10.5802/aif.1229. http://archive.numdam.org/articles/10.5802/aif.1229/

[GT] D. Gilbarg & N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin-Heidelberg-New York, 1977. | MR | Zbl

[H] J. Hass, Minimal surfaces in foliated manifolds, Comm. Math. Helv., 61 n°1 (1986), 1-32. | MR | Zbl

[HS] R. Hardt & L. Simon, Boundary regularity and embedded solutions for the oriented Plateau problem, Ann. of Math., 110 (1979), 439-486. | MR | Zbl

[L] H.B. Lawson, Complete minimal surfaces in Sn, Ann. of Math., 92 (1970), 335-374. | MR | Zbl

[M] F. Morgan, On finiteness of the number of stable minimal hypersurfaces with a fixed boundary, Indiana U. Math. J., 35 (1986), 779-833. | MR | Zbl

[Sh] M. Shiffman, On surfaces of stationary bounded by two circles, or convex curves, in parallel planes, Ann. of Math., 3 (1956), 77-90. | MR | Zbl

[So] B. Solomon, On the Gauss map of an area-minimizing hypersurface, J. Diff. Geom., 24 (1984), 221-232. | MR | Zbl

Cited by Sources: